# SDR MALA090022

- Difficulty date: February 18, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 25,642 hours, 28,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LC2 FOUND EMERGENCY COVE LIGHT AT 15LN INOP.  REPLACED 2LA005115-20.
